# SDR C2XA08ON167

- Difficulty date: August 9, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Part time: 11,268 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 0023 - OKC - FLIGHT CREW REPORTED BAGGAGE SMOKE INDICATION ON EICAS.  SYSTEM WAS RESET AS PER MAINTENANCE CONTROL INSTRUCTIONS.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
